# SDR 99T64R379AR

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 066 - CORROSION ON VERTICAL STABILIZER UPPER AND LOWER ATTACH RUSTY SCREWS STA 185.  REMOVED CORROSION, FABRICATED FILLERS AND DOUBLERS AND INSTALLED PER EO 99-046 WITH APPROVED FAA FORM 8110-3 DATED 3-3-99.  REF:  ARROW AIR, ARWA.  (X)
